Harvard Health Blog

FDA warns about blood clot risk with testosterone products

Posted June 24, 2014, 10:00 am Howard LeWine, M.D., Chief Medical Editor, Internet Publishing, Harvard Health Publications “Replacing” a hormone the body normally makes when it is running low isn’t necessarily the safest thing to do. Women and their doctors learned this with estrogen after menopause. Now the FDA is sounding a warning that testosterone therapy can cause potentially dangerous blood clots in men. …

To continue reading this article you must be registered.

Get Licensed Content to Harvard Health

If you are interested in licensing content from Harvard Health Publications, please contact us using our online form. Our licensing and business development professionals will help you leverage consumer health content from Harvard Medical School as a clear differentiator in helping achieve your business goals.

Contact Us

Customer Log In